# SDR DHL2001807019

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT LEVEL OFF FROM CLIMB OR DESCENTS EVEN WITH MIN RATE ON INITIATION LEVEL OFF.  CLEANED AND RE-SEATED A/P PITCH COMPUTER IN RACK.  PERFORMED TEST OF A/P PITCH CHANNEL PER M/M 22-13-0.  ALL TESTS GOOD.
